The Martin compactification of a plane domain
Annales de l'Institut Fourier, Tome 44 (1994) no. 5, pp. 1351-1354.

On montre que la compactification de Martin d’un domaine plan est homéomorphe à un sous ensemble de la sphère de dimension deux.

We prove that the Martin compactification of a plane domain is homeomorphic to a subset of the two-dimensional sphere.

@article{AIF_1994__44_5_1351_0,
     author = {Nadirashvili, Nikolai S.},
     title = {The {Martin} compactification of a plane domain},
     journal = {Annales de l'Institut Fourier},
     pages = {1351--1354},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {44},
     number = {5},
     year = {1994},
     doi = {10.5802/aif.1436},
     zbl = {0919.31001},
     mrnumber = {96b:31002},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.1436/}
}
TY  - JOUR
AU  - Nadirashvili, Nikolai S.
TI  - The Martin compactification of a plane domain
JO  - Annales de l'Institut Fourier
PY  - 1994
DA  - 1994///
SP  - 1351
EP  - 1354
VL  - 44
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1436/
UR  - https://zbmath.org/?q=an%3A0919.31001
UR  - https://www.ams.org/mathscinet-getitem?mr=96b:31002
UR  - https://doi.org/10.5802/aif.1436
DO  - 10.5802/aif.1436
LA  - en
ID  - AIF_1994__44_5_1351_0
ER  - 
Nadirashvili, Nikolai S. The Martin compactification of a plane domain. Annales de l'Institut Fourier, Tome 44 (1994) no. 5, pp. 1351-1354. doi : 10.5802/aif.1436. http://www.numdam.org/articles/10.5802/aif.1436/

[1] J.L. Doob, Classical potential theory and its probabilistic counterpart, Springer, 1984. | MR 85k:31001 | Zbl 0549.31001

[2] N.S. Nadirashvili, Multiple eigenvalues of the Laplace operator (Russian), Matem. Sb., 133 (175), 1987 ; English translation in Math. USSR Sbornik, 61 (1988), 225-238. | MR 89a:58113 | Zbl 0672.35049

Cité par Sources :